Journal of Applied Probability

Dynamic models of long-memory processes driven by Lévy noise

V. V. Anh, C. C. Heyde, and N. N. Leonenko

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A class of continuous-time models is developed for modelling data with heavy tails and long-range dependence. These models are based on the Green function solutions of fractional differential equations driven by Lévy noise. Some exact results on the second- and higher-order characteristics of the equations are obtained. Applications to stochastic volatility of asset prices and macroeconomics are provided.

Article information

J. Appl. Probab. Volume 39, Number 4 (2002), 730-747.

First available in Project Euclid: 20 November 2002

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G10: Stationary processes
Secondary: 60M20

Long-range dependence Lévy processes heavy-tailed processes fractional stochastic differential equations


Anh, V. V.; Heyde, C. C.; Leonenko, N. N. Dynamic models of long-memory processes driven by Lévy noise. J. Appl. Probab. 39 (2002), no. 4, 730--747. doi:10.1239/jap/1037816015.

Export citation